Continuous dependence on obstacles for the double obstacle problem on metric spaces
2010 (English)In: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, ISSN 0362-546X, Vol. 73, no 9, 2819-2830 p.Article in journal (Refereed) Published
Let X be a complete metric space equipped with a doubling Borel measure supporting a p-Poincaré inequality. We obtain various convergence results for solutions of double obstacle problems on open subsets of X. In particular, we consider a sequence of double obstacle problems with converging obstacles and show that the corresponding solutions converge as well. We use the convergence properties to denfie and study a generalized solution of the double obstacle problem.
Place, publisher, year, edition, pages
Elsevier Science B.V., Amsterdam , 2010. Vol. 73, no 9, 2819-2830 p.
IdentifiersURN: urn:nbn:se:liu:diva-51587DOI: 10.1016/j.na.2010.06.023ISI: 000281062800005OAI: oai:DiVA.org:liu-51587DiVA: diva2:275920